# SDR GTIA2019061303417

- Difficulty date: June 13, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N903NK
- Make and model: Airbus A320-271N
- Aircraft serial: 7011
- Aircraft time: 8,567 hours, 3,849 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ASSIST REQ SVC-SVCD L1 DOOR ASSIST PER AMM 52-10-00
